Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Huge blood clot on thighs. Should i continue using steroid cream ?

Hi, I am a 63 year old post-menopausal woman. About 5 years ago, I was diagnosed with lichen sclerosus (confirmed by a biopsy).I use a steroid cream (Halobestasol Propionate Cream 0.05%) vaginally. It seems to have spread to my thighs. I get bumps and blood clots form under the skin . Right now I have a HUGE blood clot (as long as a dollar bill but wider). I believe this was caused by being on my feet for a long time yesterday and carrying some heavy boxes. I just want to know how serious this is. Is it okay to use my steroid cream on it? I usually get some help using A & D ointment. Thanks for your help.
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you have tendency to easy bruising and haematoma formation
better you get a check haematological check up for any bleeding diathesis
take advice regarding long continued use of local steroid ointment as it is absobed also and can give rise to side effects of steroids
simple bruisewill be absorbed in few days time
if the re is any problem consult doctor

Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor